# SDR SWAA001868

- Difficulty date: September 27, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: 082SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- Aircraft time: 59,464 hours, 64,301 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D31354
- Condition: Out Of Adj
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EMERGENCY EVAC SLIDE PRESS INDICATOR OUT OF VIEW.  REPOSITIONED SLIDE ASSY PER MM.
